Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xxy

possible side effect--digestive problems?

Recommended Posts

Hi everyone,

I'm debating going back on accutane. I went on it six years ago, it worked perfectly, i had six years of PERFECT skin. no side effects other than dry skin, nosebleeds. then very slowly, it came back, waaaaay worse. Recently i've done some homework and there has been talk of people developing ulcerative colitis, chrones disease, and have even had to have an intestine removed. these accounts were on the sites of the attorneys representing the people, so the source seems somewhat bias, and i don't remember my derm talking about that as a possible side effect. but the thought of losing an intestine..... seems waaaay worse than acne. has anyone heard of this??

a person i know said that the medication spironlacton helped immenseley.

i'm terrified about going back on accutane, but looking in the mirror makes me want to cry.

thanks for the support

-s

Share this post


Link to post
Share on other sites

Im in your situation, took accutane 8 years ago and had acne free skin for about 7 years. My acne came back but not as bad as it was initially. They seem to think that it works better later on and you could always take a smaller dose.

At the end of the day you have to decide whether you want to take the risk, for me i do :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×